Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suffer from body ache, tiredness, weight gain. Have hypothyroidism and vertigo. Need a solution

ya, i m hypothyroid person... i m gaining weight which is causeing me other problems vising, tiredness roblem like body ache, rest yaaa okei, so dat i m a hypo or hyper always confuse bt syptoms r more of all hypothyroid patients. i m gaining weight like my height is 5.2 n weight is 7okg. my thyroid report is like my tsh is 1.66, t4 is 1.24 and t3 is 3.03. i had two ceserions. no other surgeries. no heridity also. i more on my stomach n hips. i tried gym n excersie bt as i drop i again gain weight... i m taking 150mg thyronorm. i now n than have vising n vertigo problem also. please help me in balanceing my thyroid n weight mostly. my email id is YYYY@YYYY . n yaa i m female age 33yrs.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Aug 2012
Hi there.

The thyroid is under control. you need to continue same dose of thyroid medication. But you should be happy that you are able to lose weight after efforts like diet and exercise. Please understand that once you lose weight, you need to continue both diet and exercise to maintain that weight for a little longer time so that it remains for many months and your body gets used to low calorie diets and controls cravings for food.
Check for vit B12 level for giddiness. Low Vit B12 levels are associated with hypothyroidism and tend to make you feel giddy. Let me know the report. Take care.
Answered: Mon, 25 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor